# SDR FDEA202205081340

- Difficulty date: May 8, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 35,865 hours, 19,784 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO RUDDER NO.4 HINGE ARM FOUND LOWER PART CRACK AT LH-FWD AREA   (RIB 10). REPLACED THE LOWER HINGE ARM WITH NEW ONE I.A.W EA NO:6-5530-T0368481 P1, SEQ   NO:001036, TITLE:STABILIERS-VERTICAL STABILIZER RUDDER HINGE ARM #4 DAMAGE AND   REPLACEMENT & A300-600F SRM 51-72-10-001, PAGE.2
